Review: could Multivitamin cause Pseudotumor cerebri?
Summary: Pseudotumor cerebri is reported only by a few people who take Multivitamin.
We study 7,900 people who have side effects while taking Multivitamin from FDA and social media. Among them, 5 have Pseudotumor cerebri. Find out below who they are, when they have Pseudotumor cerebri and more.
You are not alone: join a mobile support group for people who take Multivitamin and have Pseudotumor cerebri >>>
Multivitamin has active ingredients of ascorbic acid; biotin; cyanocobalamin; dexpanthenol; ergocalciferol; folic acid; niacinamide; pyridoxine hydrochloride; riboflavin phosphate sodium; thiamine hydrochloride; vitamin a; vitamin e. It is often used in vitamin supplementation. (latest outcomes from 9,004 Multivitamin users)
Pseudotumor cerebri (increased pressure within the brain in the absence of a tumour) has been reported by people with acne, birth control, attention deficit hyperactivity disorder, pain, depression. (latest reports from 1,835 Pseudotumor cerebri patients)
On Jan, 8, 2015: 7,900 people reported to have side effects when taking Multivitamin. Among them, 5 people (0.06%) have Pseudotumor Cerebri.
Time on Multivitamin when people have Pseudotumor cerebri * :
|< 1 month||1 - 6 months||6 - 12 months||1 - 2 years||2 - 5 years||5 - 10 years||10+ years |
|Pseudotumor cerebri||0.00%||0.00%||0.00%||0.00%||100.00%||0.00%||0.00% |
Age of people who have Pseudotumor cerebri when taking Multivitamin * :
|Pseudotumor cerebri||0.00%||0.00%||20.00%||60.00%||0.00%||20.00%||0.00%||0.00% |
Severity of Pseudotumor cerebri when taking Multivitamin ** :
How people recovered from Pseudotumor cerebri ** :
Top conditions involved for these people * :
- Rheumatoid arthritis (3 people, 60.00%)
- Gaucher's disease (1 people, 20.00%)
- Iron deficiency (1 people, 20.00%)
- Benign intracranial hypertension (1 people, 20.00%)
- Pain (1 people, 20.00%)
Top co-used drugs for these people * :
- Methotrexate (3 people, 60.00%)
- Folic acid (3 people, 60.00%)
- Ibuprofen (3 people, 60.00%)
- Blinded rituximab (3 people, 60.00%)
- Multivitamin nos (3 people, 60.00%)
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Pseudotumor Cerebri while taking Multivitamin?
You are not alone! Join a mobile support group:
- support group for people who take Multivitamin and have Pseudotumor Cerebri
- support group for people who take Multivitamin
- support group for people who have Pseudotumor Cerebri
Recent conversations of related support groups:
Drugs in real world that are associated with:
Could your condition cause:
Can you answer these questions (Ask a question):
- Well, i have been taking beyaz for 10 days. im 19 years old btw. i noticed that my breast are tender and the right breast is bigger than the left. will my breast even out?
Breast tenderness, headaches, one breast growing larger than the other, darkening of nipple
- Can vyvanse and dilantin be taken together safely?
has add and takes vyvanse and recently was prescribed dilantin
- Put mango into nutribullet mix for 1st time. 2 hours later had chest tightness. thought it was a heart attack. afraid to try mango again !
Hello. Purchased a nutribullet. Yesterday I made my 1st drink with the fruit mango and some mango peel. Approx an hour later I thought I was having a heart attack. Lasted for 15 minutes. Second attack soon after. I simply layed on my stomach and rested. Feeling better later in day and much better today. Have a good life!
- Why would i get copd since i never smoked?
I have several autoimmune disorders, I was shocked to get the COPD diagnosis since I have never smoked but I had second hand smoke first 23 years of my life.
My doctor said my Autoimmune Hepatitis and Primary Biliary Cholingitis set me up for COPD.
- My mom is 88. she takes lexapro in the evening. she wakes up hallucinating. it's starting to get to her. what should i try for her?
My mom has been taking Lexapro for about 2 1/2 to 3 months. She was taking it in the morning and her therapist felt it was making her drowsy. I began giving it to her before bed, and I believe that is when she started waking up during the night with hallucinations. I'm not sure if they are vivid dreams that carry over when she awakens, or if she wakes up and sees visions. I do not want to change her meds, if possible. This combination of Aricept, Namenda and Lexapro have allowed her to be sharper mentally than she has in a number of years. Except for the hallucinations, it's been nothing short of amazing. Please help. Thank you
More questions for: Multivitamin, Pseudotumor cerebri
You may be interested at these reviews (Write a review):
- Blood sugar level while taking veltrex
I been taking Veltrex for a viral infection in my eye for 3 days and today my blood sugar was 448.My normal blood sugar runs around 146.
- Down syndrome son put on high dose of vitamen d and z-pak reactions below
every time i give my son his dose once a week he flipped into a seizure...and has diarrhea for three days accompanied by a yeast rash i told his GI and they disregard it so i took him off that high dose and went to the recommended dose of 2000iu from the institute of medicine so far so good. he was give the z-pak has bad diarrhea, not drinking very much for two days swollen hands and fingers beat red in color called doctor said he having reaction keep watch on him.
- Minocycline caused iih
Took minocycline for 3 months for treatment of my acne . I then suffer with bleeds behind my eyes causes by iih . Everyone was quick to jump to the fact that it was minocycline that caused the iih and that doctors do know if the alarming rate of this condition happening in patients being treated for acne , yet no one will take the blame for it ! Very upset about it all as in now basically disabled !
More reviews for: Multivitamin, Pseudotumor cerebri
Comments from related studies:
From this study (2 days ago):
Also taking Red Yeast Rice 600 mg daily. Trying to find source of leg muscles/joints suddenly ache all the time.
From this study (4 days ago):
I have been experiencing increasing muscle pain, stiffness and soreness in my legs and wonder if this could be attributed to medications.
From this study (4 days ago):
I do have Relapsing-Remitting MS. Went to doctor the other day I thought the issue in my hips, leg which is occasional in the right hip but pretty constant in the left. It is not painful- but it feels tight- and I have slight problem walking. Also having balance issues. Doctor things the hip is bursitis and not related to the MS. I think it is spasticity.
Post a new comment OR Read more comments
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.